# SDR SIMA20240402001

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 11,341 hours, 7,499 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT ON TAKEOFF. EMERGENCY DECLARED.   TROUBLESHOT PER FIM TASK 27-03-00-810-90T-A. UPON INSP FOUND RH SPOILER STUCK OPEN. PERFORMED FIM TASK & SPOILER CLOSED & MSG CLEARED. PERFORMED RTS CHECK PER 27-00-00-070-801-A. RTS WAS SECCESSFUL WITH NO MSG ON CMC OR EICAS. SUSPECT TRANSITORY CONDITION. WHILE PERFORMING T/S TASK27-03-00-810-90T-A STEP 3 FOUND A HARD FAULT SPOILER FAIL AND THE RH MID MFS STUCK OPEN AT AROUND 35 DEGREES. REF ITEM 2 OF THIS NRWC FOR CORRECTIVE ACTION. RAR RH MID MFS PCU IAW AMM 27-65-01. LEAK CHECK GOOD OPC GOOD
